# SDR 05FDEA03580

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA  1029 LT SIDE AT X27.500 ON SEAT TRACK FOUND 1EA CRACK 10 INCHES LONG.  CUT OUT CRACKED SECTION OF SEAT TRACK, REPLACED NEW SECTION IAW SRM 53-70-00, FIG 1 SHT1-2, VOL1.   FAB PARTS IAW DETAIL PARTS TRAVELER F161689/N01689.
